Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

weight and the pill

Hi!
I'm busy losing weight and was wondering wether stopping the pill would make it easier or harder? My gynaeocologist wants me to stop taking the pill for the next 3 month (not trying to conceive). And I remember that girls used to say at school: "Since I'm on the pill I'm gaining weight easier." Is it the other way round when you stop? I know, every body is different. Just would like to know what to expect. (There'll be mood swings, that's for sure. -Poor hubby of mine, but I allready warned him. He promised patience.)

 
Anonymous

Asked by Anonymous at 10:39 AM on Apr. 12, 2009 in Health

This question is closed.
Answers (3)
  • hmmm... i dont think so. i was on the pill and it made my mood swings worse and didnt make me gain weight. but i stoped taking it after 4 months. and my mood swings went away and i still didnt gain weight.
    krstqt123

    Answer by krstqt123 at 10:51 AM on Apr. 12, 2009

  • No.. certain pills can cause weight gain, by increasing your appetite.. same concept as a hormonal fluctuation. By stopping them, you might lose the weight you have gained from them.. but it is doubtful. You have to adjust your diet and get lots of exercise.
    Anonymous

    Answer by Anonymous at 11:07 AM on Apr. 12, 2009

  • Some birth control pills can cause weight gain. Actually some form of birth control can cause weight gain. I know people who had Depo shot and they gained 20 or 30 lbs while on it. The amount you could gain on bc pills isn't that much. Just watch portions, fat and calories and exercise. If I added the exercise part, I would be a okay!!!
    tyfry7496

    Answer by tyfry7496 at 11:31 AM on Apr. 12, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN